Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What is hyperkinetic heart syndrome?

User rating for this question
Answered by

Practicing since : 2004
Answered : 2118 Questions
hi i have recently been given some pills because my resting pulse is between 90-110 . However when i looked at the pills it said it is due to hyperkinetic heart syndrome. what does that mean exactly
Posted Fri, 7 Feb 2014 in Heart Rate and Rhythm Disorders
Answered by Dr. Benard Shehu 1 hour later
Brief Answer: It is a condition with heart pumping faster... Detailed Answer: Hi XXXX, Please take note that "Hyperkinetic Heart Syndrome" is a condition in which the heart is pumping (working) faster than normal resulting in high heart rate (pulse) as in your case in between 90-110. This is because the auto-regulation of heart's work is being damaged by the sympathetic over-stimulation resulting in increase in cardiac output and increase of mean systolic pressure, increase in cardiac output and increase of mean systolic pressure. The pills you are taking will help your heart work within the normal range, however this does not mean that you might have this syndrome. There are other parameters to be considered before such diagnosis is made including the results of EKG, Holter monitoring and cardiac echo and blood pressure monitoring. All the best! Dr.Benard Feel free to ask me other questions you might have!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor